# SDR ASAA95045

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 647-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, SURFACE CORROSION WAS FOUND AROUND THE FASTENER HOLES OF KEEL BEAM BS 647 TO 727, LBL 6.5.  REPAIRED KEEL BEAM PER EA 5310-01321 AND BOEING TELEX ASA-SEA-95-0057RR.  (W)
